# SDR SWAA2021030452410

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 27,710 hours, 12,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EGRESS LIGHT AFT LIGHT INOP. TWO OVERHEAD LH AISLE EMERGENCY LIGHTS INOP. / REPLACED EMERGENCY LIGHTS BATTERY PACK AT SEATS 20 ABC WITH A SERVICEABLE UNIT IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME FOR ALL 3 LIGHTS.
